Experiences with Requip: I use Requip... - Parkinson's Movement

Parkinson's Movement
15,782 members14,667 posts

Experiences with Requip

I use Requip with, what I consider, excellent results for RLS. I have PD also also and

Requip seems to allay some of PD's discomfort. I also have serious neuropathy and I can't

tell which symptoms are caused by which disease. Does anyone have some input, from

experience with these combined conditions and the use of Requip.

ThomasPD

11 Replies
oldestnewest

There are 436 user reviews of Requip at WebMD webmd.com/drugs/drugreview-...

Reply

Thanks IDQ1997, I might find something interesting at WebMD.

ThomasPD

Reply

i stopped requip XL because of the cost. i now take ROPINIROLE, and I so want to go back to the time released REquip XL i felt soooo much better.

Reply

isn't requio also called roprinerole? i thought they were one of the same thing.

Reply

Thanks Jaynie. Requip is a wonder drug for my RLS. I'm trying to determine what else.

thomasPD

Reply

rls was only symptom helped by requip. otherwise it was the devil drug that gave me red ankles, 30 lbs., and sleepless nights with compulsive behaviors, and nauseous days ! not for everybody :(

Reply

I agree with Pat V. I took requip for parkinson's disease. It was the devil drug for me too. I am glad I am off it now.

Reply

I take 8 mg Requip ER at bedtime (generic) to supplement L-Dopa and so far so good. I tried Mirapex first but it caused hallucinations, and falling asleep during normal activities

Reply

Failing asleep is easy for me, except at bedtime; dry mouth occurs shortly after ingesting

one 1mg tablet of Requip, stomach complications are minimal. RLS begins again about five or six hours after taking one tablet.

thomasPD

Reply

Hi Thomas, My husband also has been on Requip for his RLS. He has Parkinson's and neuropathy from his back problems. His doctor prescribed Requip for his RLS and said it would help him with the symptoms of Parkinson's. The tremor and the stiffening of his legs. He did walk better with the Requip. The awful thing though was he did have side affects. We have been trying to lower his use of it now. The doctor said we have to get him off of it slowly. We wish you the best of luck with this drug.

Reply

Wish I could say that it helped me, but did nothing.

Reply

You may also like...